Hair dye can cause allergic reaction and can cause hair to fall off. Other causes could be due to stress, fungal infections, alopecia aereata, hormonal imbalance (overproduction of dihydrotestosterone and thyroid hormones irregularities),malnutrition, telogen effluvium and sebum plugs on skin.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I had highlights for years, then the stylist started coloring and highlighting. I was have a lot of hair fall, the stylist was commenting on it always(every 4 weeks I was there for two more years). My hair hurt to move it, then itching an lymph notes started swelling and bumps on my head(and the lymph notes on top of my head). Last year I thought it might be the hair color. The dermatologist did not think so, suggested stop using so many hair products. Did not color for several months, lots of gray hair starting to come back in...even little short ones...then Salon colored again ....I recently had a stronger reation, rash on forhead and itching like crazy, scalp tightness, hair fall again...
I think you can have an allergic reaction from hair color which leads to delayed hair fall ..at the scalp... I am not a doctor, but this has been my experience...
through research it looks as though it might be the PPD in hair color... which I was using to cover gray
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.